Alert archive / Wisconsin / Small Craft Advisories in 2016

Small Craft Advisory 6, NWS Milwaukee, WI

January 11, 2016

NWS Milwaukee, WI issued this small craft advisory at Jan 11, 2016, 3:21 AM CST. It took effect at Jan 12, 2016, 1:00 AM CST. It was in force for 20 hr.

The area

The counties it named.

The facts

Issued
Jan 11, 2016, 3:21 AM CST (09:21 UTC)
In effect from
Jan 12, 2016, 1:00 AM CST
Expired
Jan 12, 2016, 9:00 PM CST
In force
20 hr
Issued by
NWS Milwaukee, WI

The text

As transmitted.

462 
WHUS73 KMKX 110921
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
321 AM CST MON JAN 11 2016

...BRISK NORTHWEST WINDS ON TUESDAY...

.BRISK NORTHWEST WINDS WILL DEVELOP LATE TONIGHT AND CONTINUE INTO
TUESDAY EVENING AS LOW PRESSURE INTENSIFIES ACROSS THE GREAT
LAKES. HIGH WAVES WILL OCCUR OVER THE OPEN WATERS. LIGHTER WINDS
AND WAVES WILL RETURN FOR LATER TUESDAY NIGHT AND WEDNESDAY AS
HIGH PRESSURE APPROACHES THE REGION. 

LMZ643>646-111730-
/O.EXP.KMKX.SC.Y.0005.000000T0000Z-160111T0900Z/
/O.NEW.KMKX.SC.Y.0006.160112T1000Z-160113T0300Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
321 AM CST MON JAN 11 2016

...SMALL CRAFT ADVISORY IN EFFECT FROM 4 AM TO 9 PM CST TUESDAY...
...SMALL CRAFT ADVISORY HAS EXPIRED...

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A
SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 4 AM TO 9 PM CST
TUESDAY. THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. 

* WINDS: NORTHWEST 15 TO 25 KNOTS WITH GUSTS UP TO 30 KNOTS. 

* WAVES: 2 TO 4 FEET.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
WWW.WEATHER.GOV/MKX

MG
7 follow-up statements
130 
WHUS73 KMKX 111504
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
904 AM CST MON JAN 11 2016

...BRISK NORTHWEST WINDS ON TUESDAY...

.BRISK NORTHWEST WINDS WILL DEVELOP LATE TONIGHT AND CONTINUE
INTO TUESDAY EVENING AS LOW PRESSURE INTENSIFIES ACROSS THE GREAT
LAKES. HIGH WAVES WILL OCCUR OVER THE OPEN WATERS. LIGHTER WINDS
AND WAVES WILL RETURN FOR LATER TUESDAY NIGHT AND WEDNESDAY AS
HIGH PRESSURE APPROACHES THE REGION.

LMZ643>646-112315-
/O.CON.KMKX.SC.Y.0006.160112T1000Z-160113T0300Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
904 AM CST MON JAN 11 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 AM TO 9 PM CST
TUESDAY...

* WINDS: NORTHWEST 15 TO 25 KNOTS WITH GUSTS UP TO 30 KNOTS.

* WAVES: 2 TO 4 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$


WWW.WEATHER.GOV/MKX
922 
WHUS73 KMKX 112057
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
257 PM CST MON JAN 11 2016

...BRISK NORTHWEST WINDS ON TUESDAY...

.BRISK NORTHWEST WINDS WILL DEVELOP LATE TONIGHT AND CONTINUE
INTO TUESDAY EVENING AS LOW PRESSURE INTENSIFIES ACROSS THE GREAT
LAKES. HIGH WAVES WILL OCCUR MAINLY OVER THE OPEN WATERS. LIGHTER
WINDS AND WAVES WILL RETURN FOR LATER TUESDAY NIGHT AND WEDNESDAY
AS HIGH PRESSURE APPROACHES THE REGION.

LMZ643>646-120500-
/O.EXT.KMKX.SC.Y.0006.160112T0800Z-160113T0300Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
257 PM CST MON JAN 11 2016

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 2 AM TO 9 PM CST
TUESDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 2 AM TO 9 PM CST
TUESDAY. 

* WINDS: NORTHWEST AT 15 TO 25 KNOTS WITH GUSTS UP TO 30 KNOTS.

* WAVES: 3 TO 5 FEET...THE HIGHEST WAVES TOWARD OPEN WATERS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
DDV

WWW.WEATHER.GOV/MKX
180 
WHUS73 KMKX 120358
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
958 PM CST MON JAN 11 2016

...BRISK NORTHWEST WINDS ON TUESDAY...

.BRISK NORTHWEST WINDS WILL DEVELOP AFTER MIDNIGHT AND CONTINUE
INTO TUESDAY EVENING AS LOW PRESSURE INTENSIFIES ACROSS THE GREAT
LAKES. HIGH WAVES WILL OCCUR MAINLY OVER THE OPEN WATERS. LIGHTER
WINDS AND WAVES WILL RETURN FOR LATER TUESDAY NIGHT AND WEDNESDAY
AS HIGH PRESSURE APPROACHES THE REGION.

LMZ643>646-121200-
/O.EXT.KMKX.SC.Y.0006.160112T0700Z-160113T0300Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
958 PM CST MON JAN 11 2016

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 1 AM TO 9 PM CST
TUESDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 1 AM TO 9 PM CST
TUESDAY. 

* WINDS: NORTHWEST AT 15 TO 25 KNOTS WITH GUSTS UP TO 30 KNOTS.

* WAVES: 3 TO 5 FEET...THE HIGHEST WAVES TOWARD OPEN WATERS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

REM
WWW.WEATHER.GOV/MKX
490 
WHUS73 KMKX 120915
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
315 AM CST TUE JAN 12 2016

...BRISK NORTHWEST WINDS INTO EARLY EVENING...

.BRISK NORTHWEST TO WEST WINDS WILL CONTINUE INTO THE EVENING AS
LOW PRESSURE INTENSIFIES ACROSS THE EASTERN GREAT LAKES. HIGH
WAVES WILL OCCUR MAINLY OVER THE OPEN WATERS. LIGHTER WINDS AND
WAVES WILL RETURN FOR LATER TONIGHT AND WEDNESDAY AS HIGH
PRESSURE APPROACHES THE REGION FROM THE NORTHERN AND CENTRAL
PLAINS.

LMZ643>646-121715-
/O.CON.KMKX.SC.Y.0006.000000T0000Z-160113T0300Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
315 AM CST TUE JAN 12 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM CST THIS
EVENING...

* WINDS: NORTHWEST AT 15 TO 25 KNOTS WITH GUSTS UP TO 30 KNOTS.

* WAVES: 3 TO 5 FEET...THE HIGHEST WAVES TOWARD OPEN WATERS.

* FREEZING SPRAY ESPECIALLY TOWARD OPEN WATERS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
HENTZ

WWW.WEATHER.GOV/MKX
618 
WHUS73 KMKX 121527
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
927 AM CST TUE JAN 12 2016

...BRISK NORTHWEST WINDS INTO EARLY EVENING...

.BRISK NORTHWEST TO WEST WINDS WILL CONTINUE INTO THE EVENING AS
LOW PRESSURE INTENSIFIES ACROSS THE EASTERN GREAT LAKES. HIGH
WAVES WILL OCCUR MAINLY OVER THE OPEN WATERS. LIGHTER WINDS AND
WAVES WILL RETURN FOR LATER TONIGHT AND WEDNESDAY AS HIGH
PRESSURE APPROACHES THE REGION FROM THE NORTHERN AND CENTRAL
PLAINS.

LMZ643>646-122330-
/O.CON.KMKX.SC.Y.0006.000000T0000Z-160113T0300Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
927 AM CST TUE JAN 12 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM CST THIS
EVENING...

* WINDS: NORTHWEST AT 15 TO 25 KNOTS WITH GUSTS UP TO 30 KNOTS.

* WAVES: 3 TO 5 FEET...THE HIGHEST WAVES TOWARD OPEN WATERS.

* FREEZING SPRAY ESPECIALLY TOWARD OPEN WATER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$


WWW.WEATHER.GOV/MKX
677 
WHUS73 KMKX 122107
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
307 PM CST TUE JAN 12 2016

...BRISK NORTHWEST WINDS INTO MID EVENING...

.BRISK WEST TO WEST WINDS WILL BEGIN TO DIMINISH THIS EVENING AS
LOW PRESSURE MOVES OUT OF THE EASTERN GREAT LAKES. HIGH WAVES WILL
OCCUR MAINLY OVER THE OPEN WATERS. LIGHTER WINDS AND WAVES WILL
RETURN FOR LATER TONIGHT AND WEDNESDAY AS HIGH PRESSURE APPROACHES
THE REGION FROM THE NORTHERN AND CENTRAL PLAINS.

LMZ643>646-130300-
/O.CON.KMKX.SC.Y.0006.000000T0000Z-160113T0300Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
307 PM CST TUE JAN 12 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM CST THIS
EVENING...

* WINDS: NORTHWEST AT 15 TO 25 KNOTS WITH GUSTS UP TO 30 KNOTS.

* WAVES: 3 TO 5 FEET...THE HIGHEST WAVES TOWARD OPEN WATERS.

* FREEZING SPRAY ESPECIALLY TOWARD OPEN WATER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

BSH
WWW.WEATHER.GOV/MKX
883 
WHUS73 KMKX 130258
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
858 PM CST TUE JAN 12 2016

...WINDS HAVE EASED...

.WEST-NORTHWEST WINDS HAVE FALLEN BELOW SMALL CRAFT ADVISORY
LEVELS...SO THE ADVISORY WILL BE ALLOWED TO EXPIRE AT 9 PM CST. A
GUST OR TWO UP TO 25 KNOTS WILL BE POSSIBLE TOWARDS
SHEBOYGAN...BUT NOT FREQUENT ENOUGH OR WIDESPREAD ENOUGH TO
CONTINUE ADVISORY.

LMZ643>646-130400-
/O.EXP.KMKX.SC.Y.0006.000000T0000Z-160113T0300Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
858 PM CST TUE JAN 12 2016

...SMALL CRAFT ADVISORY WILL EXPIRE AT 9 PM CST THIS EVENING...

THE SMALL CRAFT ADVISORY WILL EXPIRE AT 9 PM CST THIS EVENING. 

$$

REM
WWW.WEATHER.GOV/MKX

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this small craft advisory went out at Jan 10, 9:29 PM CST, 5 hours 52 minutes earlier.

Area forecast discussion, Jan 10, 9:29 PM CST, 5 hours 52 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
929 PM CST SUN JAN 10 2016

.UPDATE...

FEW AREAS WILL BE CLOSE TO WIND CHILL ADVISORY CRITERIA...BUT TOO
MARGINAL FOR A HEADLINE GIVEN WINDS SHOULD CONTINUE TO DIMINISH A
LITTLE AS THE SURFACE HIGH MOVES IN.

&&

.AVIATION/06Z TAFS/...

CLEAR SKIES THEN AN INCREASE IN HIGH/MID CLOUDS MONDAY MORNING.  WILL
EVENTUALLY SEEM SOME LOWER CLOUDS DEVELOP BY LATER MONDAY
AFTERNOON OR EARLY EVENING AS A SHORTWAVE APPROACHES. SHOULD
REMAIN MAINLY DRY THROUGH TOMORROW AFTERNOON...BUT SOME LIGHT SNOW
MAY AFFECT THE FAR SOUTH AND SOUTHEAST DURING THE AFTERNOON. THEN LIGHT
SNOW SHOULD DEVELOP ACROSS THE AREA EARLY EVENING.

&&

.MARINE...

THE SMALL CRAFT ADVISORY WILL CONTINUE UNTIL 09Z. WINDS WILL BE
LIGHTER ON MONDAY AS HIGH PRESSURE MOVES ACROSS SOUTHERN WISCONSINMONDAY
MORNING. GUSTY WINDS RETURNING TUESDAY BEHIND DEPARTING LOW
PRESSURE. GOOD CHANCE A SMALL CRAFT ADVISORY WILL BE NEEDED ON
TUESDAY.

&&

.PREV DISCUSSION... /ISSUED 243 PM CST SUN JAN 10 2016/

TONIGHT AND MONDAY...FORECAST CONFIDENCE...HIGH

SKIES SHOULD REMAIN MOSTLY CLEAR THROUGH THE EVENING AND INTO
TONIGHT UNDER THE INFLUENCE OF DEPARTING HIGH PRESSURE TO THE SOUTH.
FORTUNATELY THERE WILL BE SOME LINGERING WIND AT THE SURFACE WHICH
WILL KEEP TEMPS FROM CRASHING FASTER THAN THEY COULD GIVEN HOW COLD
TEMPS ARE ALOFT. THE WINDS WILL RESULT IN BITTERLY COLD WIND CHILLS
THOUGH...GENERALLY IN THE 15 TO 20 BELOW RANGE MUCH OF THE NIGHT.

925 MB TEMPS ONLY RECOVER TO THE -14C TO -18C RANGE BY MONDAY
EVENING...SO ANOTHER CHILLY DAY EXPECTED. HIGHS WILL BE A FEW
DEGREES MILDER THOUGH AND WINDS WILL BE LIGHTER...SO SHOULD FEEL A
LITTLE MORE TOLERABLE OUTSIDE. CLOUDS WILL INCREASE THROUGH THE DAY
AS ONE SHORTWAVE MOVES THROUGH AND ANOTHER APPROACHES. MAY SEE A FEW
SNOWFLAKES TOWARD THE ILLINOIS BORDER BY EVENING.

MONDAY NIGHT AND TUESDAY...FORECAST CONFIDENCE IS HIGH

THE SET UP FOR MONDAY NIGHT REMAINS THE SAME. A POTENT SHORT WAVE
DROPS IN FROM THE NORTHWEST AND WE/RE NOW SEEING JUST A BIT MORE
LEADING WARM AIR ADVECTION THAN THE PREVIOUS RUNS. THIS PRODUCES A
BETTER Q-VECTOR SIGNATURE AND DEEPER UVV. IT/S STILL A VERY FAST
MOVER...BUT SHOULD SPREAD A ROUND OF LIGHT SNOW ACROSS THE AREA.
THE DEEPER MOISTURE AXIS IS ONLY REALLY FAVORABLE FOR ABOUT 4-5
HOURS. PEAK OF LIGHT SNOW SHOULD RUN FROM 9 PM THROUGH 3
AM...TAPERING OFF VERY QUICKLY THEREAFTER. NOT MUCH LEFT BY
SUNRISE ON TUESDAY. THE ASSOCIATED SFC LOW DRAGS A COLD FRONT AND
ANOTHER SHOT OF ARCTIC AIR THROUGH HERE BEGINNING AROUND MIDNIGHT.
TUESDAY WILL BE MOSTLY DRY BUT VERY COLD. WE COULD SEE A FEW
FLURRIES HANGING ON IN THE FAR EAST FOR A FEW HOURS AFTER SUNRISE.
THEN DRY.

TUESDAY NIGHT AND WEDNESDAY...FORECAST CONFIDENCE IS HIGH.

A HIGH PRESSURE RIDGE SLIDES ACROSS THE AREA TUESDAY NIGHT WITH
CLEAR SKIES AND LIGHT WINDS. THIS SHOULD BE ONE OF OUR COLDEST
NIGHTS OF THE STRETCH WITH LOWS FROM ABOUT -1 TO -7. A FEW OF THE
FAVORED COLD SPOTS WILL LIKELY DROP A BIT MORE. WIND CHILLS COULD
BE HOVERING AROUND -20 AT SUNRISE.

ANOTHER FAST MOVING...BUT WEAKER...SHORT WAVE DIVES ACROSS THE
AREA ON WEDNESDAY. THERE IS LESS MOISTURE AND THE MID LEVEL
FORCING IS MEAGER...BUT A FAIRLY DECENT WARM AIR ADVECTION
SIGNATURE...SO IT/S WORTHY OF A 20 POP FOR NOW. ANY SNOW AMOUNTS
WOULD LIKELY BE AT THE DUSTING TO 1/2 AMOUNT.

WEDNESDAY NIGHT THROUGH THURSDAY NIGHT...FORECAST CONFIDENCE IS
HIGH.

ANY LINGERING LIGHT SNOW WILL EXIT THE FAR EAST WEDNESDAY EVENING.
THE MID LEVEL PATTERN SHOWS SOME SHORT WAVE RIDGING THROUGH
THURSDAY NIGHT. THIS WILL RESULT IN SOME MODIFYING TEMPS WITHIN A
DRY PERIOD.

FRIDAY THROUGH SUNDAY...FORECAST CONFIDENCE IS MEDIUM.

THE GFS AND THE ECMWF HAVE SOME DISAGREEMENT ON HANDLING A SLOW
MOVING TROUGH OF LOW PRESSURE LATE IN THE WEEK. THIS RESULTS IN A
FEW DAYS OF VERY SMALL POPS OF LIGHT SNOW. BETTER TEMPORAL
RESOLUTION WILL TAKE A BIT MORE TIME. BUT...TEMPS WILL CLIMB TO
MORE SEASONAL NORMALS BY THE END OF THE WEEK.

AVIATION/00Z TAFS/...

WEATHER WILL BE QUIET TONIGHT THROUGH MONDAY MORNING. WILL
EVENTUALLY SEEM SOME LOWER CLOUDS DEVELOP BY LATER MONDAY AFTERNOON
OR EARLY EVENING AS A SHORTWAVE APPROACHES. SHOULD REMAIN MAINLY DRY
THROUGH TOMORROW AFTERNOON...WITH LIGHT SNOW DEVELOPING EARLY
EVENING.

MARINE...

LOOKS LIKE SOME HIGHER GUSTS MAY LINGER PAST MIDNIGHT TONIGHT...SO
DECIDED TO EXTEND THE SMALL CRAFT ADVISORY UNTIL 09Z. WINDS WILL BE
LIGHTER ON MONDAY...WITH GUSTY WINDS RETURNING TUESDAY BEHIND
DEPARTING LOW PRESSURE. GOOD CHANCE A SMALL CRAFT ADVISORY WILL BE
NEEDED ON TUESDAY.

&&

.MKX WATCHES/WARNINGS/ADVISORIES...
WI...NONE.
LM...SMALL CRAFT ADVISORY UNTIL 3 AM CST MONDAY FOR LMZ643>646.

&&

UPDATE...HENTZ
TONIGHT/MONDAY AND AVIATION/MARINE...DDV
MONDAY NIGHT THROUGH SUNDAY...DAVIS
Hazardous weather outlook, Jan 10, 9:30 PM CST, 5 hours 51 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
930 PM CST SUN JAN 10 2016

WIZ046-047-051-052-056>060-062>072-120330-
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE-
WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE-
LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA-
930 PM CST SUN JAN 10 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN.

.DAY ONE...TONIGHT

ARCTIC AIR WILL CONTINUE TO INVADE SOUTHERN WISCONSIN. WIND CHILL
VALUES WILL BE AROUND 20 BELOW FOR A TIME OVERNIGHT...BUT WINDS
WILL BE DIMINISHING AS HIGH PRESSURE MOVES IN.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SUNDAY

ARCTIC AIR WILL CONTINUE AT TIMES THIS WEEK. WIND CHILL TEMPERATURES
OF 15 BELOW TO 25 BELOW ZERO ARE FORECAST FOR TUESDAY NIGHT INTO
WEDNESDAY MORNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

LMZ643>646-120330-
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
930 PM CST SUN JAN 10 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN.

.DAY ONE...TONIGHT

A SMALL CRAFT ADVISORY IS IN EFFECT FOR BRISK NORTHWEST WINDS AND
HIGH WAVES. FREEZING SPRAY WILL ALSO OCCUR.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SUNDAY

A SMALL CRAFT ADVISORY WILL LIKELY BE NEEDED FOR TUESDAY INTO
TUESDAY NIGHT AS LOW PRESSURE DEVELOPS OVER THE GREAT LAKES.
FREEZING SPRAY IS EXPECTED.

HENTZ

WWW.WEATHER.GOV/MKX

Nearby

Small Craft Advisories in Wisconsin, 2016Every small craft advisory in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.